# SDR VNAA2019010499904

- Difficulty date: January 4, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,354 hours, 34,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 RPB WEB HAS 7EA AREAS OF CRACK INDICATIONS NOTED IN THE "HEEL LINE" AREA OF VERTICAL POSTS. AREA NR 1 - RBL27 WL128-WL132.5 70% FSH ET, NR 2 - RBL27 WL84-WL102 70% FSH ET, NR 3 - RBL9 WL105-WL114 50% FSH ET, NR 4 - LBL9 WL106-WL107.5 50% FSH ET, NR 5 - LBL18 WL126-WL134 60% FSH ET, NR 6 - LBL18 WL109-WL114 60% FSH ET AND NR 7 - RBL36 WL93.5-WL95 100% FSH UT. ALL 7 AREAS FAILED NDT INSP AND ARE MARKED ON THE A/C. C/A: REPAIRED IAW GREO 601R-53-61-1240 REV D
